Open Problem—Iterative Schemes for Stochastic Optimization: Convergence Statements and Limit Theorems

Afrooz Jalilzadeh, Jinlong Lei, Uday V. Shanbhag

Research output: Contribution to journalComment/debatepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)299-302
Number of pages4
JournalStochastic Systems
Issue number3
StatePublished - Sep 2019

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Statistics, Probability and Uncertainty
  • Management Science and Operations Research

Cite this